Duke Mathematical Journal

The sequence of sums of independent random variables

G. Kallianpur and H. Robbins

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 21, Number 2 (1954), 285-307.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077465731

Digital Object Identifier
doi:10.1215/S0012-7094-54-02128-6

Mathematical Reviews number (MathSciNet)
MR0062976

Zentralblatt MATH identifier
0055.36704

Subjects
Primary: 60.0X

Citation

Kallianpur, G.; Robbins, H. The sequence of sums of independent random variables. Duke Math. J. 21 (1954), no. 2, 285--307. doi:10.1215/S0012-7094-54-02128-6. https://projecteuclid.org/euclid.dmj/1077465731


Export citation